Q. Can infection on penis cause severe itching?

Answered by
Dr. Meha Malhotra
and medically reviewed by iCliniq medical review team.
Published on Jul 01, 2018 and last reviewed on: Oct 09, 2018

Hi doctor,

I am suffering from an infection on my penis. I am using Clotrimazole cream over the infection. Once I miss applying cream a day, the penis gets infected with red patches, pus-filled boils and there is severe itching. My partner is not affected by any problem though we are sexually active. I am not diabetic when I saw my blood test. Kindly help me to cure it. I am frustrated with my problem. Kindly give me medical advice.

Dr. Meha Malhotra

Dermatology HIV/AIDS Specialist Venereology
#

Hi,

Welcome to icliniq.com.

Please send photos of the affected area before applying Clotrimazole cream. After seeing your images, I can give my comment about your problem.

Revert with more information to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Thank you doctor,

I have attached images as you desired. Kindly give me medical advice.

Dr. Meha Malhotra

Dermatology HIV/AIDS Specialist Venereology
#

Hi,

Welcome back to icliniq.com.

I have gone through the images (attachment removed to protect patient identity). This looks like candidal balanitis. You can start taking tablet Zocon 100 mg (Fluconazole) once daily for 10 days and apply Ebernet cream (Eberconazole topical) twice daily for 10 days.

  • Clean the area only once during bathing.
  • Keep the area dry.
  • Avoid intercourse during this condition.
  • Follow up after fifteen days.

For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist


Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


Why is balanitis not responding to T-Bact and Augmentin 625?

Query: Hello doctor,I have balanitis on the head of my penis, below the foreskin. I am applying T-Bact and taking Augmentin 625 as an oral pill. It has been four days since I have started the medication. It is not going, though itching has reduced somewhat. Please help.  Read Full >>


Dr. Ashwini V Swamy
Dermatologist

Answer: Hi, Welcome to icliniq.com. Balanitis can be either bacterial, fungal, viral or non-infectious. The most common being fungal. It is difficult to say without seeing your clinical picture. Please attach your clinical picture along with your query so that it is convenient for me to comment on your c...  Read Full

Why do I have a drop of blood discharging from my penis?

Query: Hello doctor,I have a drop of blood discharging from my penis almost daily, but not while urinating. I did the urine test, and nothing abnormal was found in the reports except that the urine was acidic. It is happening for the past two weeks. Kindly help me.  Read Full >>


Dr. Shahil Khant
Urologist

Answer: Hello, Welcome to icliniq.com. Blood in urine should be evaluated properly by blood reports and imaging. You require complete blood count, creatinine, serum electrolytes and ultrasound of abdomen and pelvis. It could be stone or infection but you need to get the above reports done. For more infor...  Read Full

The inner side of my penis has redness and itching. How do I cure it?

Query: Hello doctor, I have redness and white creamy substance on the inner side of my penis, which is sometimes itchy. I had taken Fluka 150 mg one time and the redness reduced, but it has not gone completely. What could it be? Please suggest treatment.  Read Full >>


Answer: Hello, Welcome to icliniq.com. Since when are you having this problem? Kindly send an image. Apply Clotrimazole 1 % cream twice a day to the affected area. For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.